# SDR 200200243

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B116143
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WBL 235, UPPER TRAILING EDGE PANEL SUPPORT TEE CRACKED ABOVE NR 4 FLAP TRACK.  REMOVED CRACKED SUPPORT FITTING AND INSTALLED NEW FITTING PER B747 SRM 51-30-02, 51-30-05, 51-30-04 AND SOPM 20-41-02.
